Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 124, NWS Mobile, AL

August 8, 2015Baldwin County, Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Aug 8, 2015, 6:44 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2015, 6:44 PM CDT (23:44 UTC)
Expired
Aug 8, 2015, 7:32 PM CDT
In force
48 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Mobile County, AL

The radar

The Mobile radar (KMOB), 30 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2049 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2049 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
931 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WUUS54 KMOB 082344
SVRMOB
ALC003-097-090045-
/O.NEW.KMOB.SV.W.0124.150808T2344Z-150809T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
644 PM CDT SAT AUG 8 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
  SOUTH MOBILE COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 745 PM CDT

* AT 643 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS OVER 60 MPH WAS LOCATED ALONG A LINE EXTENDING FROM
  NEAR ORANGE BEACH TO 8 MILES NORTHWEST OF WESTERN DAUPHIN ISLAND...
  AND MOVING SOUTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOBILE...              DAPHNE...              FAIRHOPE...
  FOLEY...               ROBERTSDALE...         BAYOU LA BATRE...
  LOXLEY...              GRAND BAY...           TILLMANS CORNER...
  POINT CLEAR...         THEODORE...            SUMMERDALE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3024 8822 3025 8813 3026 8811 3038 8838
      3034 8826 3040 8834 3039 8840 3066 8841
      3063 8806 3062 8806 3063 8792 3065 8805
      3066 8804 3065 8765 3030 8762 3027 8757
TIME...MOT...LOC 2343Z 007DEG 25KT 3034 8761 3032 8838 
$$
2 follow-up statements
086 
WWUS54 KMOB 090010
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
710 PM CDT SAT AUG 8 2015

ALC003-097-090045-
/O.CON.KMOB.SV.W.0124.000000T0000Z-150809T0045Z/
BALDWIN AL-MOBILE AL-
710 PM CDT SAT AUG 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN BALDWIN AND SOUTH MOBILE COUNTIES...
    
AT 709 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES SOUTHEAST OF GULF SHORES TO 8 MILES SOUTHWEST OF WESTERN
DAUPHIN ISLAND...MOVING SOUTH AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3024 8822 3025 8813 3026 8811 3038 8838
      3034 8826 3040 8834 3039 8840 3043 8839
      3042 8807 3046 8807 3040 8783 3041 8775
      3041 8770 3042 8764 3030 8762 3027 8757
TIME...MOT...LOC 0009Z 007DEG 25KT 3017 8763 3015 8840 
$$
533 
WWUS54 KMOB 090032
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
732 PM CDT SAT AUG 8 2015

ALC003-097-090041-
/O.CAN.KMOB.SV.W.0124.000000T0000Z-150809T0045Z/
BALDWIN AL-MOBILE AL-
732 PM CDT SAT AUG 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BALDWIN AND
SOUTHWESTERN MOBILE COUNTIES HAS BEEN CANCELLED...

AT 731 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR SOUTHWESTERN 
BALDWIN AND SOUTH MOBILE COUNTIES HAS MOVED OUT OF THE WARNED AREA 
THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3024 8822 3025 8813 3026 8811 3038 8838
      3034 8826 3040 8834 3039 8840 3043 8839
      3042 8807 3046 8807 3040 8783 3041 8775
      3041 8770 3042 8764 3030 8762 3027 8757
TIME...MOT...LOC 0031Z 007DEG 25KT 2992 8767 2990 8843 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:30 PM CDT, 14 minutes earlier.

Area forecast discussion, Aug 8, 6:30 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
630 PM CDT SAT AUG 8 2015

.AVIATION...
00Z ISSUANCE...GENERAL VFR CONDITIONS EXPECTED OUTSIDE
OF SCATTERED LINES OF TSRA MOVING SOUTH ACROSS THE AREA AT 25 KTS.
AM EXPECTING THESE TO WEAKEN THROUGH THE EVENING HOURS WITH THE LOSS
OF DAYTIME HEATING...THOUGH WITH ABUNDANT INSTABILITY ACROSS THE
SOUTHERN HALF OF THE FA...LOOKING LIKE THESE WILL LAST TO CLOSE TO
MIDNIGHT.

ANOTHER ROUND EXPECTED TOMORROW...WITH A STRONG SHORTWAVE CROSSING
THE FA DURING THE DAYLIGHT HOURS. MOST LIKELY WILL SEE THIS ROUND
BEGINNING DURING THE MORNING HOURS.

/16

 &&

.SHORT TERM [TONIGHT AND SUNDAY]...THE DEEP LAYER RIDGE OVER THE
SOUTHERN PLAINS WILL CONTINUE TO EXPAND EASTWARD THROUGH THE NEXT 24
HOURS. THIS WILL CREATE AN INCREASINGLY SUBSIDENT AIRMASS ACROSS
MOST OF THE REGION...ESPECIALLY THE WESTERN HALF OF THE AREA. THIS
WILL LEAD TO LOWER RAIN CHANCES AND HOTTER TEMPS. SCATTERED SHOWERS
AND THUNDERSTORMS WILL DISSIPATE THIS EVENING WITH OVERNIGHT LOWS
REMAINING EXTREMELY MUGGY...IN THE MID AND UPPER 70S TO AROUND 80
NEAR THE COAST. HIGHS ON SUNDAY WILL WARM INTO THE MID/UPPER 90S IN
MOST AREAS AWAY FROM THE COAST. INTERIOR PORTIONS OF THE AREA WILL
LIKELY REACH 100 DEGREES. THE HOT TEMPS COMBINED WITH THE VERY HIGH
HUMIDITY WILL LEAD TO HEAT INDEX VALUES RANGING FROM 108-112 DEGREES
DURING THE AFTERNOON. A HEAT ADVISORY REMAINS IN EFFECT FOR THE
ENTIRE AREA ON SUNDAY. AREAS TO THE NORTH AND NORTHWEST MAY BE VERY
CLOSE TO EXCESSIVE HEAT WARNING CRITERIA AND WILL HAVE TO MONITOR.
THE BEST CHANCE OF A COOLING SHOWER WILL BE ACROSS EASTERN AREAS
WHERE DISTURBANCES ROTATING AROUND THE EASTERN EDGE OF THE RIDGE
WILL GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. THE
ATMOSPHERE WILL REMAIN FAVORABLE FOR WET MICROBURSTS IN ANY
THUNDERSTORMS ALONG WITH FREQUENT LIGHTNING STRIKES AND HEAVY RAIN.
/13

[MONDAY THROUGH TUESDAY NIGHT]...UPPER HIGH PRESSURE SYSTEM CENTERED
OVER NORTHEASTERN TEXAS WILL RETROGRADE SLIGHTLY WESTWARD OVER
NORTHWESTERN TEXAS THROUGH THE REMAINDER OF THE SHORT TERM...WHILE A
SHORTWAVE PASSING OVER THE NORTHERN PLAINS AND SOUTH CENTRAL CANADA
DIVES SOUTHEAST AND CARVES OUT A TROUGH OVER THE EASTERN CONUS.
MEANWHILE SPURIOUS WEAK LOW PRESSURE CENTERS WILL MEANDER ACROSS THE
DEEP SOUTH THROUGH THE REMAINDER OF THE SHORT TERM...WITH A WEAK
HIGH PRESSURE RIDGE REMAINING ACROSS THE GULF OF MEXICO.

HIGHS ON MONDAY WILL AGAIN WARM INTO THE MID/UPPER 90S IN MOST AREAS
AWAY FROM THE COAST....WITH THE INTERIOR NORTHWEST PORTIONS OF THE
FORECAST AREA LIKELY REACHING NEAR 100 DEGREES. THE HOT TEMPS
COMBINED WITH THE VERY HIGH HUMIDITY WILL LEAD TO HEAT INDEX VALUES
RANGING FROM 106-111 DEGREES DURING THE AFTERNOON. KEPT THE HEAT
ADVISORY EXTENDED THROUGH MONDAY AFTERNOON.

WITH DECREASING STABILITY INLAND AREAS BOTH AFTERNOONS...KEPT A 20
TO 30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS AS WEAK UPPER
DISTURBANCES ROTATING AROUND THE UPPER HIGH MOVE NORTH TO SOUTH OVER
THE FORECAST AREA. WE SHOULD SEE A GENERALLY WESTERLY COMPONENT TO
THE SURFACE WINDS AS A WEAK SURFACE HIGH PRESSURE RIDGE REMAINS
ACROSS THE GULF OF MEXICO.

HIGH TEMPERATURES TUESDAY WILL RANGE FROM 93 TO 99 DEGREES...EXCEPT
FOR THE LOWER 90S AT THE BEACHES. HEAT INDICES SHOULD BE SLIGHTLY
LOWER...RANGING FROM 102 TO 109 DEGREES. LOW TEMPERATURES BOTH
NIGHTS WILL BE IN THE MID 70S INLAND AREAS...WITH UPPER 70S ALONG
THE IMMEDIATE COASTAL SECTIONS. /22

&&

.LONG TERM [WEDNESDAY THROUGH SATURDAY]...THE CENTER OF THE UPPER
LEVEL HIGH PRESSURE SYSTEM WILL RETROGRADE EVEN FURTHER WESTWARD
THROUGH THE REMAINDER OF THE WEEK...LEAVING UPPER LEVEL WEAKNESS
OVER THE SOUTHEAST STATES AS AN UPPER TROUGH DIGS SLOWLY SOUTHWARD.
A COLD FRONT APPROACHING THE FORECAST AREA FROM THE NORTH TUESDAY
NIGHT WILL PUSH THROUGH THE REGION MID WEEK...BRINGING A DRIER
AIRMASS INTO THE FORECAST AREA. THIS PATTERN WILL BRING A DECREASING
CHANCE OF PRECIPITATION WEDNESDAY NIGHT THROUGH THE REMAINDER OF THE
LONG TERM. HIGH TEMPERATURES WILL STILL MANAGE TO REACH THE LOWER TO
MID 90S INLAND AREAS...WITH UPPER 80S ALONG THE IMMEDIATE COASTAL
SECTIONS...BUT THE DRIER AIRMASS WILL BRING AND END TO THE
OPPRESSIVE HEAT INDICES. /22

&&

.MARINE...HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE MARINE
AREA. THIS WILL MAINTAIN A GENERALLY LIGHT WEST TO SOUTHWEST THROUGH
MID WEEK. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      79  97  77  95  76 /  20  20  20  05  05
PENSACOLA   79  94  79  93  78 /  20  30  20  05  20
DESTIN      81  92  80  91  80 /  20  30  20  05  20
EVERGREEN   76  99  75  98  74 /  20  20  05  20  20
WAYNESBORO  76 100  75  99  75 /  20  10  05  20  20
CAMDEN      76 100  75  99  75 /  20  10  05  20  20
CRESTVIEW   76  96  74  97  74 /  20  30  20  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR BALDWIN CENTRAL-BALDWIN
     COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
     COVINGTON-CRENSHAW-ESCAMBIA-MOBILE CENTRAL-MOBILE COASTAL-
     MOBILE INLAND-MONROE-WASHINGTON-WILCOX.

FL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR ESCAMBIA COASTAL-
     ESCAMBIA INLAND-OKALOOSA COASTAL-OKALOOSA INLAND-SANTA ROSA
     COASTAL-SANTA ROSA INLAND.

MS...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR GEORGE-GREENE-PERRY-
     STONE-WAYNE.

GM...NONE.
&&
Hazardous weather outlook, Aug 8, 6:06 AM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
606 AM CDT SAT AUG 8 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-091115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
606 AM CDT SAT AUG 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS HEAT WILL IMPACT THE REGION TODAY AS THE COMBINATION OF HOT
TEMPERATURES AND THE RELATIVE HUMIDITY RESULT IN AFTERNOON HEAT
INDEX VALUES BETWEEN 106 AND 110 DEGREES. A HEAT ADVISORY IS IN
EFFECT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN
DEVELOP ACROSS THE REGION TODAY...WITH THE BEST COVERAGE EXPECTED
DURING THE AFTERNOON HOURS. A FEW STORMS COULD BE STRONG TO
MARGINALLY SEVERE...WITH STRONG TO LOCALLY DAMAGING WINDS...
FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DANGEROUS HEAT WILL CONTINUE ACROSS THE REGION THROUGH EARLY NEXT
WEEK. THE COMBINATION OF HOT TEMPERATURES AND THE RELATIVE HUMIDITY
WILL RESULT IN MAXIMUM AFTERNOON HEAT INDEX VALUES BETWEEN 108 AND
112 DEGREES SUNDAY AND MONDAY. A HEAT ADVISORY REMAINS IN EFFECT
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS CURRENTLY NOT ANTICIPATED.

GMZ630>635-650-655-670-675-091115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
606 AM CDT SAT AUG 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION THIS MORNING OVER LOWER MOBILE
BAY...THE MISSISSIPPI SOUND AND THE OFFSHORE WATERS AS MODERATE TO
OCCASIONALLY STRONG WESTERLY FLOW PREVAILS BEFORE DIMINISHING BY THIS
AFTERNOON.

SCATTERED THUNDERSTORMS MAY DEVELOP OVER THE MARINE AREA AND ALSO
POTENTIALLY MOVE OFFSHORE FROM NEAR THE COAST LATER TODAY. THE
STRONGER STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS OVER 35 KNOTS...LOCALLY HIGHER SEAS...FREQUENT LIGHTNING
STRIKES AND VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND SEAS WILL BE LOCALLY HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS THAT DEVELOP EACH DAY.

In the hours before

Special weather statement, Aug 8, 3:49 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
349 PM CDT SAT AUG 8 2015

ALZ051-052-MSZ067-082145-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
349 PM CDT SAT AUG 8 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON AND SOUTHWESTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND NORTHEASTERN WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 445
PM CDT...

AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
CRANDALL...OR 16 MILES NORTHEAST OF WAYNESBORO...MOVING SOUTHEAST AT
25 MPH.

LOCATIONS IMPACTED INCLUDE...
MILLRY...              SILAS...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3197 8842 3155 8804 3142 8844 3186 8860
      3189 8848 3195 8847
TIME...MOT...LOC 2049Z 337DEG 20KT 3187 8849
Special weather statement, Aug 8, 3:51 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
351 PM CDT SAT AUG 8 2015

ALZ053-082145-
CLARKE AL-
351 PM CDT SAT AUG 8 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CLARKE
IN SOUTHWEST ALABAMA UNTIL 445 PM CDT...

AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
PUTNAM...OR 16 MILES WEST OF THOMASVILLE...MOVING SOUTHEAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
JACKSON...             THOMASVILLE...         GROVE HILL...
COFFEEVILLE...         FULTON...              WHATLEY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3159 8757 3146 8791 3150 8791 3150 8792
      3153 8794 3154 8800 3188 8814 3190 8813
      3193 8805 3194 8807 3192 8809 3194 8810
      3195 8808 3199 8794 3199 8774
TIME...MOT...LOC 2050Z 337DEG 20KT 3189 8802
Special weather statement, Aug 8, 4:17 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
417 PM CDT SAT AUG 8 2015

ALZ051>053-082215-
CLARKE AL-WASHINGTON AL-CHOCTAW AL-
417 PM CDT SAT AUG 8 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST
CENTRAL CLARKE...CENTRAL WASHINGTON AND SOUTH CENTRAL CHOCTAW IN
SOUTHWEST ALABAMA UNTIL 515 PM CDT...

AT 417 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COFFEEVILLE...
OR 16 MILES NORTH OF CHATOM...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
CHATOM...              MILLRY...              COFFEEVILLE...
SAINT STEPHENS...      WAGARVILLE...          TIBBIE...
LEROY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3174 8833 3178 8803 3134 8790 3127 8827
TIME...MOT...LOC 2117Z 348DEG 17KT 3170 8818
Special weather statement, Aug 8, 4:44 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
444 PM CDT SAT AUG 8 2015

ALZ058-060-082245-
CRENSHAW AL-COVINGTON AL-
444 PM CDT SAT AUG 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN CRENSHAW AND EASTERN COVINGTON IN SOUTHCENTRAL
ALABAMA UNTIL 545 PM CDT...

AT 444 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR GLENWOOD TO NEAR ROSE HILL...AND MOVING
SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...           OPP...                 FLORALA...
BRANTLEY...            BABBIE...              LOCKHART...
DOZIER...              HEATH...               SANFORD...
HORN HILL...           GANTT...               GLENWOOD...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3153 8620 3099 8619 3099 8636 3149 8652
      3177 8616 3175 8615 3166 8615 3162 8618
      3162 8615 3154 8614
TIME...MOT...LOC 2144Z 337DEG 26KT 3162 8616 3142 8643
Special weather statement, Aug 8, 5:47 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
547 PM CDT SAT AUG 8 2015

ALZ051-052-MSZ067-082345-
WASHINGTON AL-CHOCTAW AL-WAYNE MS-
547 PM CDT SAT AUG 8 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN WASHINGTON AND SOUTHWESTERN CHOCTAW IN SOUTHWEST
ALABAMA...AND WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 645 PM CDT...

AT 547 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBORO...
MOVING SOUTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...          MILLRY...              BUCKATUNNA...
CLARA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3163 8894 3180 8891 3182 8842 3149 8823
      3145 8894
TIME...MOT...LOC 2247Z 334DEG 30KT 3172 8866
Special weather statement, Aug 8, 6:00 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
600 PM CDT SAT AUG 8 2015

ALZ054>057-090000-
BUTLER AL-MONROE AL-CONECUH AL-WILCOX AL-
600 PM CDT SAT AUG 8 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WESTERN
BUTLER...NORTHEASTERN MONROE...NORTH CENTRAL CONECUH AND SOUTHEASTERN
WILCOX IN SOUTHCENTRAL ALABAMA UNTIL 700 PM CDT...

AT 600 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GORDONVILLE...
OR 9 MILES SOUTHWEST OF MOSSES...MOVING SOUTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...          GEORGIANA...           PINE APPLE...
I65 AND AL 106...      I65 AND AL 10...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3196 8686 3196 8666 3159 8661 3165 8709
      3205 8700 3205 8686
TIME...MOT...LOC 2300Z 005DEG 24KT 3211 8683

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:33 PM CDTSpecial Marine WarningMOB87 min
Aug 8, 3:06 PM CDTSpecial Weather StatementMOBClarke54 min
Aug 8, 3:49 PM CDTSpecial Weather StatementMOBWashington56 min
Aug 8, 3:51 PM CDTSpecial Weather StatementMOBClarke54 min
Aug 8, 4:05 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington55 min
Aug 8, 4:17 PM CDTSpecial Weather StatementMOBWashington58 min
Aug 8, 4:44 PM CDTSpecial Weather StatementMOBCovington61 min
Aug 8, 5:02 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe58 min
Aug 8, 5:06 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington54 min
Aug 8, 5:26 PM CDTSpecial Marine WarningMOB94 min
Aug 8, 5:43 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile62 min
Aug 8, 6:00 PM CDTSpecial Weather StatementMOBButler60 min
Aug 8, 6:16 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox59 min
Aug 8, 6:57 PM CDTSpecial Marine WarningMOB93 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.